# SDR RAIA00611036

- Difficulty date: November 22, 2006
- Submitted: November 24, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 20,000 hours, 17,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5590 - STL - AFT CEILING EMERGENCY LIGHT EXIT IDENTIFIER INOP.  MAINTENANCE PERFORMED AN OPS CHECK OF THE EMERGENCY LIGHTING SYSTEM WITH NO DEFECTS NOTED.
